The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1025 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 107–117
DOI: 10.4171/ZAA/435

Published online: 1991-03-31

On Imbeddings between Weighted Orlicz Spaces

Miroslav Krbec and Luboš Pick[1]

(1) Charles University, Praha, Czech Republic

Necessary and sufficient conditions are given for weight functions $\varrho$ and $\sigma$, which guarantee validity of the imbedding between the Orlicz spaces $L_{Q,\varrho} \hookrightarrow L_{P, \sigma}$. We make use of two methods: the first of them is a limit procedure leading to the imbedding of weighted Zygnwnd classes into weighted $L_1$, the second method employs the concept of duality in weighted Orlicz spaces, index of a Young function and results in a general imbedding theorem.

No keywords available for this article.

Krbec Miroslav, Pick Luboš: On Imbeddings between Weighted Orlicz Spaces. Z. Anal. Anwend. 10 (1991), 107-117. doi: 10.4171/ZAA/435